# SDR IXXA0500186S

- Difficulty date: January 26, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND LEFT WING OUTBOARD FLAP INBOARD CENTER AFT INSIDE PANEL NUMBER 551 AREA ANGLE CRACKED AND 3 FASTENERS MISSING.  REMOVED FASTENERS, AND ANGLE.  FABRICATED NEW ANGLE, LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED NEW ANGLE AND INSTALLED MISSING FASTENERS IAW DC8 SRM 51-1-21, 57-7-0, AND 51-1-8.
